Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (2): 210-234    DOI: 10.1007/s10114-016-6184-x
Articles Current Issue| Next Issue| Archive| Adv Search |
An Equilibrium Version of Set-Valued Ekeland Variational Principle and its Applications to Set-Valued Vector Equilibrium Problems
Jing Hui QIU
School of Mathematical Sciences, Soochow University, Suzhou 215006, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7